Alert archive / Vermont / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 10, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 21, 2016, 2:10 AM EDT for Bennington County, Windham County, Vermont. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2016, 2:10 AM EDT (06:10 UTC)
- Expired
- Jun 21, 2016, 3:00 AM EDT
- In force
- 50 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 132 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 6.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2305 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
074
WUUS51 KALY 210610
SVRALY
VTC003-025-210700-
/O.NEW.KALY.SV.W.0010.160621T0610Z-160621T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
210 AM EDT TUE JUN 21 2016
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BENNINGTON COUNTY IN SOUTHERN VERMONT...
WINDHAM COUNTY IN SOUTHERN VERMONT...
* UNTIL 300 AM EDT
* AT 209 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
NORTHWEST OF WILMINGTON...OR 8 MILES SOUTHWEST OF
STRATTON...MOVING EAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...A TRAINED WEATHER SPOTTER IN BENNINGTON REPORTED A
MEASURED 61 MPH WIND GUST AT 200 AM.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRATTLEBORO...BELLOWS FALLS...TOWNSHEND...STRATTON...HINSDALE...
CHESTERFIELD...PUTNEY...WILMINGTON...WESTMORELAND...
SAXTONS RIVER...WESTMINSTER...NEWFANE...WEST WARDSBORO...DOVER...
MARLBORO...JAMAICA...WARDSBORO...BROOKLINE...ATHENS AND WOODFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY
&&
LAT...LON 4311 7244 4308 7244 4305 7247 4300 7244
4300 7246 4297 7247 4296 7252 4295 7253
4292 7252 4290 7253 4288 7255 4282 7255
4282 7314 4309 7312 4316 7245 4315 7246
4312 7243
TIME...MOT...LOC 0609Z 261DEG 56KT 4293 7299
HAIL...0.75IN
WIND...60MPH
$$
JPV/OKEEFE2 follow-up statements
388
WWUS51 KALY 210634
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
234 AM EDT TUE JUN 21 2016
VTC003-210641-
/O.CAN.KALY.SV.W.0010.000000T0000Z-160621T0700Z/
BENNINGTON VT-
234 AM EDT TUE JUN 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BENNINGTON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4282 7279 4309 7286 4314 7261 4316 7245
4315 7246 4312 7243 4311 7244 4308 7244
4305 7247 4300 7244 4300 7246 4297 7247
4296 7252 4295 7253 4292 7252 4290 7253
4288 7255 4282 7255
TIME...MOT...LOC 0631Z 268DEG 46KT 4293 7260
$$
VTC025-210700-
/O.CON.KALY.SV.W.0010.000000T0000Z-160621T0700Z/
WINDHAM VT-
234 AM EDT TUE JUN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR CENTRAL WINDHAM COUNTY...
AT 231 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWFANE...OR
NEAR BRATTLEBORO...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BRATTLEBORO...BELLOWS FALLS...TOWNSHEND...HINSDALE...CHESTERFIELD...
PUTNEY...WESTMORELAND...SAXTONS RIVER...WESTMINSTER...NEWFANE...
DOVER...MARLBORO...JAMAICA...WARDSBORO...BROOKLINE...ATHENS...
NORTH WESTMINSTER...WEST JAMAICA...
SOUTH NEWFANE AND DUMMERSTON CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4282 7279 4309 7286 4314 7261 4316 7245
4315 7246 4312 7243 4311 7244 4308 7244
4305 7247 4300 7244 4300 7246 4297 7247
4296 7252 4295 7253 4292 7252 4290 7253
4288 7255 4282 7255
TIME...MOT...LOC 0631Z 268DEG 46KT 4293 7260
HAIL...<.75IN
WIND...60MPH
$$
JPV/OKEEFE240
WWUS51 KALY 210651
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
251 AM EDT TUE JUN 21 2016
VTC025-210700-
/O.EXP.KALY.SV.W.0010.000000T0000Z-160621T0700Z/
WINDHAM VT-
251 AM EDT TUE JUN 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WINDHAM COUNTY WILL
EXPIRE AT 300 AM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4282 7279 4309 7286 4314 7261 4316 7245
4315 7246 4312 7243 4311 7244 4308 7244
4305 7247 4300 7244 4300 7246 4297 7247
4296 7252 4295 7253 4292 7252 4290 7253
4288 7255 4282 7255
TIME...MOT...LOC 0649Z 261DEG 56KT 4293 7260
$$
JPVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:28 AM EDT, 42 minutes earlier.
Area forecast discussion, Jun 21, 1:28 AM EDT, 42 minutes before
Area Forecast Discussion National Weather Service Albany NY 128 AM EDT TUE JUN 21 2016 .SYNOPSIS... A cold front will move across eastern New York and western New England tonight with scattered showers and thunderstorms. Cooler and drier air will move back into the region for Tuesday with seasonable temperatures. An upper level disturbance will bring some isolated to scattered showers Tuesday night into Wednesday mainly from the Capital Region and Mohawk Valley north and west. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... As of 1225 AM EDT...Severe Thunderstorm Watch 277 is no longer in effect for the Albany County Warning area, but an isolated threat for strong to severe t-storms remains over the next hour or two. Line of strong to severe t-storms continues to move east across the western and central Adirondacks. Additional t-storms remain upstream of the region over central NY as well. Although limited instability is available, strong westerly flow aloft and dewpoints in the low to mid 60s have helped fuel these storms well past sunset and kept a localized threat for gusty winds. With the loss of daytime heating, temps will continue to slowly fall and this will help decrease the amount of surface-based instability and lower the threat for strong winds aloft to reach the surface, as these storms continue to travel eastward across the area. This is shown in the model reflectivity guidance from the 03z 3km hrrr guidance and 00z 4km NAM as well. Showers and thunderstorms look to reach the Lake George-Saratoga Region and Mohawk Valley areas between now and 06z. Storms (or what remains of them), will also be making its way towards the eastern Catskills, Capital Region and mid Hudson Valley between 06z-08z and into western New England by 07z-10z. Showers/t-storms won't last very long at any one particular location, but a brief bursts of heavy rainfall and cloud-to-ground lightning will accompany any t-storm. The surface cold front should be crossing the area towards daybreak, ending the threat for showers and thunderstorms. Winds will switch to the west behind this boundary and sfc dewpoints will start to rapidly fall off as well. Lows tonight will be close to wet bulb readings where the showers occur with the weakening/diminishing and broken line of convection. They will range from the mid 50s over the southern Dacks to the lower to mid 60s over the Capital Region...mid-Hudson Valley and NW CT. && .SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/... Tomorrow...Strong subsidence in the wake of the prefrontal sfc trough and cold front will occur...as all the showers and isold thunderstorms move south and east of the mid-Hudson Valley...and NW CT btwn 6-8 am. The skies will become partly to mostly sunny with the winds shifting to the west to northwest at 10-20 mph...and the humidities will lower quite a bit. Highs will trend closer to seasonal early summer readings with mid 70s to lower 80s in the valleys...and mid 60s to mid 70s over the hills and mtns. Tue night...The forecast area remains under the influence of cyclonic flow with a upper trough over ERN Canada and the Northeast. A short-wave will move across the eastern Great Lakes and into northern NY between 06Z-12Z according to the GFS/ECMWF/NAM and focus some isolated to scattered showers...especially from the I-90 corridor northward. Low-level cold advection will still be ongoing with H850 temps falling to +6C to +10C. A sfc wave will also form near the old front boundary south of the region...and will spread some clouds northward from NJ and Long Island. Lows will be in the mid 40s to mid 50s. Wednesday...The cold pool to the upper trough will allow for some instability sprinkles and showers...especially from the Capital Region north and west to form. They will be most prevalent over the higher terrain. Sun will mix with clouds...and it will be a tad cooler than normal. Highs in the 60s to lower 70s are likely over the mtns...and mid 70s to around 80F in the valleys. It will be breezy with west to northwest winds of 10-20 mph. Wed night...A lot of uncertainty continues between the NAM/GFS and the Canadian GGEM/ECMWF in terms the timing of cyclone or MCS approaching from the lower Great Lakes Region. We increased the pops to low chc south of the Capital Region for some over running light rain showers or stratiform light rain. If the NAM/GFS is right it will be a soaking rainfall THU late morning into the afternoon. The environment looks stable at this time...unless the wave or MCS tracks north. Lows once again will be in the upper 40s to mid 50s. && .LONG TERM /THURSDAY THROUGH MONDAY/... The main forecast challenge during the long term period is uncertainty regarding the track of a fast-moving low pressure system approaching from the Midwest and Great Lakes on Thursday. With zonal W-NW flow aloft, models are having a difficult time resolving this feature as the main energy with this developing system is still off the Pacific NW coast at this time. Some model guidance has trended northward with the track, including the GFS which brings significant qpf to the region. However, the ECMWF is farther south with only light qpf across parts of the region, while the CMC is mainly dry with a track well south across the mid Atlantic states. GEFS ensemble plumes for ALB showing considerable spread, with some dry members and some members indicating over a half inch of rain. Taking a blended approach at this time, and will mention likely pops for areas south of the Capital District, with chance to slight chance values farther north. Will only mention a slight chance of thunder since most sources of guidance show the low center passing by to our south, which would result in a more stable air mass for our area. Temps look to be on the cool side due to at least some added cloud cover. Much better clarity in the forecast from Thursday night into the upcoming weekend in the wake of Thursday's system, as all sources of guidance indicating the storm will track away from the region and out to sea Thursday night. High pressure is then forecast to build in from the west and take residence across the region through the weekend. Temperatures will start out near normal on Friday, then warm back to above normal levels during the weekend as the surface high moves off the coast and a very warm and more humid return southerly flow develops. A cold front looks to approach around the next Monday time frame, bringing the next chance of showers and thunderstorms. However, dry weather is expected from Thursday night through Sunday. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... A scattered to broken line of convection continues to track eastward as we will continue to place showers/t-storms with MVFR conditions mainly into TEMPO groups for the next few hours. Per extrapolation of the time of this convection, expect most of this activity to slide east-southeast by 11Z. As the front clears the terminals, VFR conditions are in the forecast for the daylight hours on Tuesday. Winds will shift toward the westerly direction with an increase in momentum to around 10kts Tuesday morning. Outlook... Tuesday Night: Low Operational Impact. Slight Chance of SHRA. Wednesday: Low Operational Impact. Breezy Slight Chance of SHRA. Wednesday Night: Low Operational Impact. Slight Chance of SHRA. Thursday: Moderate Operational Impact. Chance of SHRA. Thursday Night to Saturday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... A cold front will move across eastern New York and western New England tonight with scattered showers and thunderstorms. Cooler and drier air will move back into the region for Tuesday with seasonable temperatures. An upper level disturbance will bring some isolated to scattered showers Tuesday night into Wednesday mainly from the Capital Region and Mohawk Valley north and west. The RH will increase to 75 to 100 percent tonight...then lower to 30 to 50 percent Tuesday...then increase to 75 to 100 percent Wednesday morning. South to southwest winds of 10 to 15 mph tonight will shift to the west at 10 to 20 mph with a few higher gusts possible Tuesday and Wednesday. && .HYDROLOGY... No widespread hydrologic issues are anticipated over the next five days. An approaching cold front will bring some showers and thunderstorms to the region tonight. Rainfall amounts will vary depending on the exact movement of showers and thunderstorms, but localized rainfall totals in excess of one half inch are possible especially north and west of the Capital Region. This rainfall may cause some localized sharp rises on small streams and creeks, as well as ponding on roadways and other urban areas, but flooding is not expected to occur. Dry weather will return for Tuesday into early Tuesday night. A few additional passing light rain showers are possible for late Tuesday night into Wednesday especially north of the Mohawk valley and Capital Region, but this will have little if any hydrologic impact. Some more showers or a steady rain are possible late WEd night into Thursday, mainly for southern areas. Dry weather will return again on Friday. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Wasula NEAR TERM...Frugis/OKeefe/Wasula SHORT TERM...Wasula LONG TERM...JPV AVIATION...BGM/OKeefe FIRE WEATHER...Frugis/Wasula HYDROLOGY...Frugis/Wasula
Hazardous weather outlook, Jun 21, 12:07 AM EDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1207 AM EDT TUE JUN 21 2016 NYZ032-033-038>040-082-211100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN FULTON- 1207 AM EDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS AND THE WESTERN AND CENTRAL MOHAWK VALLEY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY OVER THE NEXT FEW HOURS. THERE REMAINS A LOW PROBABILITY OF A STORM BEING SEVERE WITH DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND ANY REPORTS OF THUNDERSTORM WIND DAMAGE TO THE NATIONAL WEATHER SERVICE. CTZ001-013-MAZ001-025-NYZ041>043-047>054-058>061-063>066-083-084- VTZ013>015-211100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1207 AM EDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT....AND ALL OF EAST CENTRAL NEW YORK EXCEPT FOR THE WESTERN AND CENTRAL MOHAWK VALLEY AND THE WESTERN ADIRONDACKS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS OVERNIGHT. ALTHOUGH WIDESPREAD SEVERE THUNDERSTORMS ARE NOT ANTICIPATED...GUSTY WINDS CANNOT BE RULED OUT WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 21, 1:25 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 125 AM EDT TUE JUN 21 2016 NYZ041-050-084-210600- SOUTHERN WASHINGTON-NORTHERN SARATOGA-SOUTHERN SARATOGA- 125 AM EDT TUE JUN 21 2016 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SARATOGA AND SOUTHERN WASHINGTON COUNTIES... AT 124 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SARATOGA SPRINGS...MOVING EAST AT 50 MPH. WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SARATOGA SPRINGS...SALEM...MILTON...BALLSTON SPA...CAMBRIDGE... GREENWICH...ROCK CITY FALLS...NORTH BALLSTON SPA...KINGS...GATES... WILTON...GREENFIELD...NORTHUMBERLAND...EASTON...SCHUYLERVILLE... VICTORY...FRANCIS CORNERS...SOUTH GALWAY CORNER... BALLARD CORNERS AND WEST MILTON. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 90 NEAR MILE MARKER 10-9. INTERSTATE 87 NEAR MILE MARKER 13...NEAR MILE MARKER 12-13...NEAR MILE MARKER 13...AND BETWEEN MILE MARKERS 14 AND 16. LAT...LON 4299 7401 4322 7392 4322 7329 4296 7331 TIME...MOT...LOC 0524Z 272DEG 44KT 4311 7373 JPV/OKEEFE
Local storm report, Jun 21, 1:44 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
144 AM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM TSTM WND DMG 1 NW EAST SCHUYLER 43.06N 75.09W
06/21/2016 HERKIMER NY FIRE DEPT/RESCUE
TREE AND WIRES DOWN ON PARATORE ROAD NEAR STATE ROUTE 5
1226 AM TSTM WND DMG 1 S KAST BRIDGE 43.06N 74.99W
06/21/2016 HERKIMER NY 911 CALL CENTER
TREES AND WIRES DOWN BLOCKING STATE ROUTE 28
1233 AM TSTM WND DMG KELHI CORNERS 43.07N 74.90W
06/21/2016 HERKIMER NY FIRE DEPT/RESCUE
WIRES DOWN AND POWER POLE SNAPPED AT BASE AND LEANING
INTO WIRES
1233 AM TSTM WND DMG 1 NNE LITTLE FALLS 43.05N 74.85W
06/21/2016 HERKIMER NY FIRE DEPT/RESCUE
LARGE BRANCHES DOWNED AND IN ROADWAY
0100 AM HAIL PERTH 43.01N 74.19W
06/21/2016 M1.00 INCH FULTON NY TRAINED SPOTTER
TRAINED SPOTTER
&&
EVENT NUMBER ALY1601908
EVENT NUMBER ALY1601909
EVENT NUMBER ALY1601910
EVENT NUMBER ALY1601911
EVENT NUMBER ALY1601912
FRUGISSpecial weather statement, Jun 21, 1:57 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
157 AM EDT TUE JUN 21 2016
NYZ054-084-VTZ013-014-210630-
SOUTHERN WASHINGTON-EASTERN RENSSELAER-BENNINGTON-WESTERN WINDHAM-
157 AM EDT TUE JUN 21 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RENSSELAER...
SOUTHEASTERN WASHINGTON...CENTRAL BENNINGTON AND NORTHWESTERN WINDHAM
COUNTIES...
AT 157 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
SHAFTSBURY...OR NEAR ARLINGTON...MOVING EAST AT 55 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BENNINGTON...HOOSICK FALLS...ARLINGTON...MANCHESTER...STRATTON...
SHAFTSBURY...CAMBRIDGE...WEST WARDSBORO...WINDHAM...WHITE CREEK...
NORTH BENNINGTON...DOVER...JAMAICA...SUNDERLAND...WARDSBORO...
WOODFORD...OLD BENNINGTON...SEARSBURG...GLASTENBURY AND SOMERSET.
LAT...LON 4288 7268 4287 7333 4306 7345 4316 7316
4318 7267
TIME...MOT...LOC 0557Z 264DEG 47KT 4300 7320
JPV/OKEEFESpecial weather statement, Jun 21, 2:00 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
200 AM EDT TUE JUN 21 2016
NYZ047-210630-
SCHOHARIE-
200 AM EDT TUE JUN 21 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SCHOHARIE COUNTY...
AT 200 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
RICHMONDVILLE... OR 8 MILES WEST OF COBLESKILL...MOVING EAST AT 35
MPH.
WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
COBLESKILL...MIDDLEBURGH...SUMMIT...SCHOHARIE...RICHMONDVILLE...
CENTRAL BRIDGE...BREAKABEEN...SEWARD...WEST RICHMONDVILLE...
SIDNEY CORNERS...ZEH CORNERS...HOWES CAVE...GREENBUSH...HYNDSVILLE...
BEARDS HOLLOW...HOUSONS CORNERS...PATRIA...DORLOO...
BRAMANVILLE AND CARLISLE CENTER.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 19 AND 23.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
PONDING OF WATER.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4262 7463 4265 7463 4274 7467 4272 7431
4251 7432 4256 7468
TIME...MOT...LOC 0600Z 276DEG 32KT 4266 7465
JPV/OKEEFELocal storm report, Jun 21, 2:01 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
201 AM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM TSTM WND DMG 1 SW NORTHVILLE 43.21N 74.19W
06/21/2016 FULTON NY FACEBOOK
TREE DOWN AND ACROSS STATE ROUTE 30 NEAR COUNTY ROUTE
123
&&
EVENT NUMBER ALY1601913
FRUGISLocal storm report, Jun 21, 2:08 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
208 AM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND GST 1 NW BENNINGTON 42.88N 73.20W
06/21/2016 M61 MPH BENNINGTON VT TRAINED SPOTTER
MEASURED WITH ANEMOMETER
&&
EVENT NUMBER ALY1601914
FRUGISThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 1:57 AM EDT | Special Weather Statement | ALY | Bennington, Windham | 33 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.